# SDR DL72W980606

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT WEB ABOVE S DUCT CRACKED .625 INCH AT STR CUT OUT STA 1303 LT.  REPAIRED PER SRM 53-10-4 FIG 17.
